Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 747, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Aug 4, 2011, 3:09 PM CDT for Drew County, Arkansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 4, 2011, 3:09 PM CDT (20:09 UTC)
- Expired
- Aug 4, 2011, 3:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Drew County, AR
The radar
The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2002 J/kg
- Mixed-layer CIN
- -139 J/kg
- Mixed-layer LCL
- 1118 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -101 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:08 PM CDT, 1 minute earlier.
Area forecast discussion, Aug 4, 3:08 PM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 308 PM CDT THU AUG 4 2011 .SHORT TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT A SHRTWV TROUGH IS SLOWLY DAMPENING/SHEARING OUT AS IT MOVES THROUGH THE STATE THIS AFTERNOON. THIS TROUGH IS MOVING ACROSS A WEAK COLD FRONT THAT HAS BEEN AUGMENTED AND STRENGTHENED BY OUTFLOW BNDRYS GENERATED BY OVERNIGHT CONVECTION IN MO. THE RESULT OF THE FRONT/SHRTWV HAS BEEN OFF AND ON ELEVATED SHOWERS AND STORMS FROM I40 NWD TODAY. AS THE SHRTWV CONTS TO WEAKEN AND MOVE EAST...THE UPR RIDGE WILL ATTEMPT TO REBUILD FRI AND SAT. FCST H85 TEMPS WILL BE IN THE 24-26C RANGE EACH DAY...GIVING THE POTENTIAL FOR HIGHS IN THE UPR 90S TO UPWARDS OF 105-110 EACH DAY. THE BIG QUESTION WILL BE IF THE RIDGE CAN REBUILD QUICK AND STRONG ENOUGH TO KEEP ANY POTENTIAL CONVECTIVE SYSTEM FROM DIVING INTO NRN AR AND GIVING US A REPEAT OF TODAY IN THE NORTH. SOUTH OF I40...IT IS A FAIRLY SAFE BET THAT THE NEXT 3 DAYS WILL REMAIN HOT...WITH ONLY AFTERNOON/EVENING CONVECTION. IN NRN AR...UNCERTAINTY IS A BIT HIGHER AND WILL HEDGE THE FCST WITH A LEAN TOWARD THE WARMER AND DRIER SIDE OF THINGS. BY EARLY NEXT WEEK...THE UPR RIDGE WILL RETROGRADE AND ALLOW FOR NW FLOW TO BEGIN TO DEVELOP. THIS WILL ALLOW TEMPS TO BEGIN TO COOL IN THE LONG TERM... && .LONG TERM...MONDAY THROUGH THURSDAY BOTH THE GFS AND ECMWF CONT TO INDC THAT THE UPR RDG WL EVENTUALLY BLD OVR THE SWRN STATES AS WE PROGRESS THRU THE PD. THIS SCENARIO WOULD ALLOW A CDFNT TO SLIDE SWD INTO AR LATER IN THE PD...PROVIDING A FOCUS FOR SCTD CONVECTION. THE PRESENCE OF THE FNTL BNDRY WOULD ALSO RESULT IN MORE CLOUD COVER AND SLIGHTLY COOLER TEMPS...ESP FOR LOCATIONS N OF THE BNDRY. WL CONT TO INDC HIGH TEMPS CLOSER TO NORMAL LVLS N OF THE BNDRY...WITH READINGS STAYING ABV NORMAL TO THE S. HEAT HEADLINES WL NEED TO BE ADDRESSED DURG THE PD AS WELL. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 79 97 79 99 / 30 20 20 20 CAMDEN AR 81 106 81 104 / 30 10 10 10 HARRISON AR 75 98 76 101 / 30 30 20 20 HOT SPRINGS AR 82 105 81 104 / 40 20 10 10 LITTLE ROCK AR 83 104 83 104 / 30 20 10 10 MONTICELLO AR 82 104 81 101 / 40 20 10 10 MOUNT IDA AR 80 105 79 103 / 40 10 10 10 MOUNTAIN HOME AR 75 97 76 98 / 30 30 20 20 NEWPORT AR 80 98 80 99 / 20 20 20 20 PINE BLUFF AR 80 104 79 102 / 40 20 10 10 RUSSELLVILLE AR 80 104 79 105 / 30 20 10 10 SEARCY AR 78 102 79 102 / 20 20 20 10 STUTTGART AR 79 104 79 102 / 30 20 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 7 PM THIS EVENING TO 9 PM CDT SUNDAY FOR ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- DALLAS-DESHA-DREW-FULTON-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JEFFERSON-LINCOLN-MARION-MONROE-NEWTON-OUACHITA-PIKE-SEARCY- SHARP-STONE-VAN BUREN. HEAT ADVISORY UNTIL 9 PM CDT SUNDAY FOR CONWAY-FAULKNER-GARLAND- JACKSON-JOHNSON-LOGAN-LONOKE-MONTGOMERY-PERRY-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-WHITE-WOODRUFF-YELL. EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEVELAND-DALLAS-DESHA-DREW-GRANT-HOT SPRING-JEFFERSON-LINCOLN-MONROE-OUACHITA-PIKE. && SHORT TERM...63 / LONG TERM...44
Hazardous weather outlook, Aug 4, 5:00 AM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT THU AUG 4 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-051000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT THU AUG 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE WILL REMAIN DOMINANT TODAY...BRINGING VERY HOT CONDITIONS. TEMPERATURES WILL MOSTLY RANGE FROM 100 TO 110 DEGREES...AND WILL EXCEED 110 DEGREES IN PLACES. THESE READINGS COMBINED WITH HIGH HUMIDITY LEVELS WILL CREATE VERY DANGEROUS HEAT INDEX VALUES FROM 110 TO 120 DEGREES. AN EXCESSIVE HEAT WARNING IS IN EFFECT TODAY. THIS WILL BE ONE OF THE HOTTEST DAYS OF THE YEAR...AND PEOPLE NEED TO TAKE THE HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE UNITED STATES. ANY THUNDERSTORMS TODAY WILL BE ISOLATED. HOWEVER...THE STORMS COULD ALSO BE SEVERE...WITH DAMAGING WIND GUSTS THE MAIN CONCERN. GUSTS COULD EXCEED 70 MPH...WHICH IS STRONG ENOUGH TO DOWN TREES AND POWER LINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY IT APPEARS HIGH PRESSURE WILL MOVE SLOWLY TOWARD THE SOUTHWEST UNITED STATES IN THE COMING DAYS. THIS WILL CREATE A NORTHWEST WIND FLOW ALOFT...WHICH WILL DRIVE A COLD FRONT INTO THE REGION BY MONDAY. THE FRONT IS EXPECTED TO STALL TUESDAY AND WEDNESDAY. PRECEDING THE FRONT...IT WILL REMAIN HOT INTO THE WEEKEND...WITH ABOVE NORMAL TEMPERATURES IN THE FORECAST AND HEAT INDEX VALUES OVER 105 DEGREES. A HEAT ADVISORY HAS BEEN POSTED FOR MUCH OF ARKANSAS THROUGH SUNDAY. ONCE THE FRONT ARRIVES EARLY NEXT WEEK...IT WILL NOT BE QUITE SO HOT. TEMPERATURES WILL BE CLOSER TO NORMAL...ESPECIALLY IN NORTHERN AND EASTERN SECTIONS OF THE STATE AWAY FROM HIGH PRESSURE. SURROUNDING THE FRONT...THERE WILL BE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. CHANCES FOR RAIN WILL BE HIGHEST IN THE NORTH AND EAST...OR IN AREAS NORTH OF THE FRONT. SOME STORMS COULD BE SEVERE...WITH DAMAGING WINDS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 46
In the hours before
Special weather statement, Aug 4, 9:48 AM CDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 948 AM CDT THU AUG 4 2011 ARZ023-031-032-041535- CONWAY AR-FAULKNER AR-VAN BUREN AR- 948 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAN BUREN...NORTHERN FAULKNER AND NORTHEASTERN CONWAY COUNTIES UNTIL 1030 AM CDT... AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES EAST OF MONEY MTN...OR 14 MILES SOUTHWEST OF CLINTON...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... GREERS FERRY LAKE... WHIPPLE... TWIN GROVES... MIDDLETON... FAIRFIELD BAY MARINA... FAIRBANKS... DAMASCUS... CLAUDE... CHOCTAW REC AREA... CHOCTAW... CATHOLIC POINT... SOUTHSIDE... MORGANTON... FORMOSA... CULPEPPER... CENTER RIDGE... BEVERAGE TOWN... BEE BRANCH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3563 9227 3535 9227 3530 9264 3546 9270 TIME...MOT...LOC 1448Z 248DEG 19KT 3541 9255 /44
Local storm report, Aug 4, 10:08 AM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG 10 SSW DOWNTOWN LITTLE 34.60N 92.30W
08/03/2011 PULASKI AR NWS EMPLOYEE
TREES AND POWER LINES WERE BLOWN DOWN ALONG THE
PULASKI/SALINE COUNTY LINE IN THE SHANNON HILLS AREA.
&&
28Special weather statement, Aug 4, 10:13 AM CDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1013 AM CDT THU AUG 4 2011 ARZ022-031-041545- CONWAY AR-POPE AR- 1013 AM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POPE AND CENTRAL CONWAY COUNTIES UNTIL 1045 AM CDT... AT 1012 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES SOUTH OF CARGILE LAKE...OR 6 MILES NORTHWEST OF MORRILTON...MOVING NORTHEAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MORRILTON... ST. VINCENT... SOLGOHACHIA... LANTY... HILL CREEK... HATTIEVILLE... HAPPY BEND... BLICK... WONDERVIEW... OVERCUP... KENWOOD... ECONOMY... BLACKWELL... WILDCAT MTN... WESLEY CHAPEL... SPRING MEADOWS... OLD HICKORY... NORTHVIEW SUBDVN... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 94 AND 112. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3541 9268 3518 9258 3511 9286 3527 9295 TIME...MOT...LOC 1514Z 246DEG 13KT 3523 9280 /44
Local storm report, Aug 4, 11:34 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1134 AM CDT THU AUG 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG POUGHKEEPSIE 36.08N 91.48W
08/03/2011 SHARP AR PUBLIC
PUBLIC REPORTED THAT MAJOR ROOF DAMAGE TO STRUCTURES
OCCURED INCLUDING ROOFING BEING PEELED OFF OF HOUSES AND
SHEDS. SEVERAL SHEDS WERE LIFTED OFF THEIR FOUNDATION AND
THROWN INTO FENCES. CHICKEN HOUSE WAS NEARLY DESTRYOED BY
STRAIGHT LINE WINDS. POWER POLES AND LIGHT POLES WERE
SNAPPED IN HALF AS WELL AS TREES BEING UPROOTED.
&&
227Special weather statement, Aug 4, 12:13 PM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1213 PM CDT THU AUG 4 2011 ARZ005-006-014-015-041800- BAXTER AR-FULTON AR-IZARD AR-STONE AR- 1213 PM CDT THU AUG 4 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN STONE...NORTHERN IZARD...SOUTHWESTERN FULTON AND EASTERN BAXTER COUNTIES UNTIL 100 PM CDT... AT 1210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUKA...OR 16 MILES SOUTHEAST OF MOUNTAIN HOME...MOVING EAST AT 20 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WIDEMAN... SALEM ARPT... RODNEY... PINEVILLE... OXFORD... NORFORK DAM... CALICO ROCK... BYRON... BEXAR... WISEMAN... WILD CHERRY... WHEELING... VIOLET HILL... UNION... MITCHELL... LARKIN... JORDAN... DOLPH... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3640 9183 3612 9176 3610 9221 3628 9226 TIME...MOT...LOC 1713Z 257DEG 18KT 3621 9212 /44
Special weather statement, Aug 4, 2:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
248 PM CDT THU AUG 4 2011
ARZ064-069-042035-
DREW AR-LINCOLN AR-
248 PM CDT THU AUG 4 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LINCOLN AND NORTHERN
DREW COUNTIES UNTIL 330 PM CDT...
AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTHWEST OF GREEN MOUNT...OR 9 MILES
NORTH OF MONTICELLO...MOVING SOUTHWEST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO... WILMAR... PLANTERSVILLE...
LAKE MONTICELLO... BRANDON... MONTONGO...
COLEMAN... TENNESSEE... MT PLEASANT...
MONTICELLO MUNI ARPT... MCCLOY PARK...
MATTHEWS LAKE... GREEN MOUNT... COLLEGE HEIGHTS...
BYRD LAKE... BARKADA... ALLIS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3354 9184 3363 9194 3374 9196 3385 9175
3373 9162
TIME...MOT...LOC 1949Z 052DEG 7KT 3375 9177
/44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 3:40 AM CDT | Excessive Heat Warning | LZK | 11 hr | |
| Aug 4, 3:40 AM CDT | Heat Advisory | LZK | Baxter, Cleburne, Conway, Fulton, Garland, Independence and 7 more | 5 days |
| Aug 4, 5:40 AM CDT | Special Weather Statement | LZK | Perry | 30 min |
| Aug 4, 5:46 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Yell | 34 min |
| Aug 4, 7:13 AM CDT | Special Weather Statement | LZK | Perry | 47 min |
| Aug 4, 7:44 AM CDT | Special Weather Statement | LZK | Perry | 31 min |
| Aug 4, 8:48 AM CDT | Special Weather Statement | LZK | Perry | 42 min |
| Aug 4, 9:48 AM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| Aug 4, 10:13 AM CDT | Special Weather Statement | LZK | Conway | 32 min |
| Aug 4, 12:13 PM CDT | Special Weather Statement | LZK | Izard | 47 min |
| Aug 4, 2:48 PM CDT | Special Weather Statement | LZK | Drew | 47 min |
| Aug 4, 3:15 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 30 min |
| Aug 4, 3:38 PM CDT | Special Weather Statement | LZK | Bradley | 32 min |
| Aug 4, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Drew | 32 min |
| Aug 4, 3:50 PM CDT | Severe Thunderstorm Warning | LZK | Bradley | 25 min |
| Aug 4, 4:12 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 19 min |
| Aug 4, 4:23 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland | 37 min |
| Aug 4, 4:29 PM CDT | Special Weather Statement | LZK | Calhoun | 46 min |
| Aug 4, 4:32 PM CDT | Special Weather Statement | LZK | Polk | 33 min |
| Aug 4, 4:35 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 25 min |
| Aug 4, 4:42 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 33 min |
| Aug 4, 4:55 PM CDT | Severe Thunderstorm Warning | LZK | Scott | 35 min |
| Aug 4, 4:56 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Cleveland, Dallas | 34 min |
| Aug 4, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 24 min |
| Aug 4, 5:19 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 26 min |
| Aug 4, 5:24 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas | 36 min |
| Aug 4, 5:42 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 22 min |
| Aug 4, 5:47 PM CDT | Special Weather Statement | LZK | Ouachita | 28 min |
| Aug 4, 6:07 PM CDT | Special Weather Statement | LZK | Polk | 28 min |
| Aug 4, 6:10 PM CDT | Special Weather Statement | LZK | Scott | 30 min |
| Aug 4, 6:48 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 27 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.